MathSciNet Relay Station
MathSciNet bibliographic data
MR1802791 53A10
Lazard-Holly, Hippolyte; Meeks, William H., III Classification of doubly-periodic minimal surfaces of genus zero. Invent. Math. 143 (2001), no. 1, 1–27.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement